# SDR 2007UALA00168

- Difficulty date: January 22, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 38,516 hours, 13,610 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT DOOR SILL PLATE HAS CORROSION DAMAGE AT INBOARD EDGE MID POINT OF PLATE.  MAJOR REPAIR. INSTALLED DOUBLER REPAIR PER SRM.
